MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Model Number 04V5121
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that a falsely elevated alinity c total bilirubin result of 44 mmol/l was generated for a patient.Testing performed at two different laboratories generated lower normal results of 18 and 15 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Trending review determined no trend for the issue for the product.Historical complaint review determined no trend in complaint activity for the lot number.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.Worldwide data from abbottlink was reviewed and determined that the patient median result for the lot is comparable with other lots in the field and within established baselines confirming no systemic issue for the lot.Based on the investigation, no deficiency for lot number 59764uq05 was identified.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15721970
Report Number3002809144-2022-00385
Device Sequence Number2872719
Product Code CIG
UDI-Device Identifier00380740158415
UDI-Public00380740158415
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number04V5121
Device Catalogue Number04V51-21
Device Lot Number59764UQ05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer01/16/2023
Initial Report FDA Received Date11/03/2022
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC01745; ALNTY C PROCESSING MODU, 03R67-01, AC01745
Patient SexUnknown